# SDR 20001017AP006

- Difficulty date: July 8, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N416EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19287
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 733 - ORD-IND - REMOVE NR 1 ENGINE DUE TO HISTORY OF HIGH EXHAUST GAS TEMPERATURE AND SLOW TO SPOOL UP.  REPLACED NR 1 ENGINE.  (M)
